MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA SAVINA 300; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA SAVINA 300; VENTILATORS, INTENSIVE CARE
Model Number 8417801
Medical Device Problem Codes Gas Output Problem (1266); Failure to Run on Battery (1466); Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After the event there was a request to a draeger field service technician but not yet ordered by the hospital.A part of the device log (screenshot of the service screen) was provided - the analysis by manufacturer's device expert revealed that several different battery related error codes (leading to alarm and failure messages) were recorded over a period of time.With foregoing wear status of the battery, the ventilator finished the (daily) pre-use check in non-functional state; the device can only be put into use then when the user acknowledges the restriction.So, it must be concluded that the battery related device tests have been ignored by the user.Furthermore, it must be clearly emphasized that the instructions for use (ifu) of the device clearly indicates that batteries are subject to maintenance and must be exchanged according to the defined intervals requested in the ifu.The affected device was manufactured in march 2020 =; its status or history of maintenance is unknown to the manufacturer.Finally, the manufacturer concludes that the reported problem was primary related to use error(s) - fail of maintenance, i.E.Exchange of wear and tear parts and further use against failed device checks over a period of time.The actual status of repair and further use/service of the device is unknown to the manufacturer.
 
Event or Problem Description
It was reported that during use on a patient the ventilator screen suddenly blacked out and the device automatically rebooted twice.The patient was then connected to a spare device - no injury or serious impairment of patients state of health was reported.

Brand Name
SAVINA 300
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key24687413
Report Number9611500-2026-00128
Device Sequence Number9977241
Product Code CBK
UDI-Device Identifier04048675251422
UDI-Public(01)04048675251422(11)200313(17)230201(93)8417800-41
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K180779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8417801
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown